Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Cournot

Accutane Side Effects on Eyes

Recommended Posts

Has anyone experienced pain behind the eyes, floaters, sensitivity to sunlight, occasional headaches from taking Accutane that persisted months after the course was over?

Link to comment
Share on other sites

Sensitivity to light years after, I don't think it was Accutane though (rare positive post from me lol). It was the fact that I was so depressed I wasn't leaving my house in the day, when I started to take daily walks my eyes returned to normal.

Link to comment
Share on other sites

Has anyone experienced pain behind the eyes, floaters, sensitivity to sunlight, occasional headaches from taking Accutane that persisted months after the course was over?

Cournot- Go get an eye exam to make sure you have no pressure behind on in the eye. It could mean a serious issue.

As for sensitivity to light many have suffered from that for some it has gotten better, that goes for the floaters too.

Just go see an eye exam.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×